# SDR YENA2025040900372

- Difficulty date: April 6, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N4080J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11861
- Aircraft time: 3,836 hours, 576 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Pressure Switch
- Condition: Faulted
- Location: Rat
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#424, LAX-JFK. (ETOPS) 'HYD RAT FAULT; REMOVED AND REPLACED PRESSURE SWITCH IAW AMM 29-22-53, OPS CHECK OK.'
